Endometriosis UK
36,798 members32,517 posts

Can't cope with side effects of prostap

Hi, I had my first prostap 3 days ago I now can't sleep so always tired and have headaches. I also get stinging where my ovaries are. I have been on sick leave because of the pain prior to injections for 8 weeks now and can't return to work because of these symptoms. Has anyone else had to take time off work due to side effect or am I just soft

12 Replies
oldestnewest

Not at all sweetie!. Chemical menopause is hellish for side effects. I lost the ability to function completely on it and only lasted 2 rounds. Thinking of you

Reply

Thankyou starry x

Reply

It's really tough going and I don't think GPs / consultant's appreciate the side effects we endure.

I suffered migraines after every injection for 5 days or so.

I also suffered joint pain for the first few injections and had hot sweats and really bad moods and couldn't control my emotions.

I persevered for 18 months. I've been off them a month now and I'm back to square one.

Even though the pain was better on them the side effects were just as bad. I spent 18 mths feeling awful. A month feeling ok and now crippled in pain again. No win situation 😩 xx

Reply

Oh no I really feel for you. Your right the consultant said I'd have a few hot flushes( yeah right) I'm up again with insomnia and feel so fed up. I hope you manage to get sorted out with the pain soon xx

Reply

my consultant said the same words' a few hot flushes'... forgeting the other far more serious side effects....

Reply

i really struggled with the side effects of prostap too but managed to muddle through work. i did have a few days where i just cried because i felt like i couldnt cope with it. i suffered with migraine, insomnia, joint pain, nausea, hot flushes, night sweats, depression just to name a few. the second time i had with tibilone hrt and it worked wonders. i hardly had any flushes or insomnia at all in comparison. is it a 1 or 3 month injection u have had?

Reply

Hi pleased hrt is working for you. I have monthly injections x

Reply

im not on it anymore as im having a hysterectomy anytime now. i had the 3 monthly injection so the flare effect is spread over a longer period. if you continue to have severe side effects i would ask if you can try hrt.

Reply

I was told if I couldn't cope I can have hurt after 4th injection which is mid November. Hope all goes well with your hysterectomy.

1 like
Reply

Im a week and a half after having 1st injection and feeling dreadfull!! Have got horrendous migraine that just wont go away, generally feeling unwell-like flue, dizzy and exhausted!! And to top it all off I have started to bleed heavily again today!!

Really struggling with work-had to come early again today and just want to cry at the thought of working again tomorrow.

Just hoping it becomes easier in time as body gets used to it.

Reply

Oh no I was the same and unfortunately I got worse with severe joint pain. I had my 4th injection a month ago and now getting them 3 monthly. I gained 2and a half stone and now on hrt which has helped with the symptoms I'm just moody now and a few aches. I would talk to your consultant before symptoms get to bad to cope with. I've been on sick leave for 5 months now. Hope things get better for you. Big hugs xx

Reply

I had my prostap yesterday and had livial hrt but had the worst nite ever with constant sweating flu like symptoms aching all over and worst headache joint pain and still bleeding so emotional I never want another one xx

Reply

You may also like...